Alert archive / Missouri / Areal Flood Warnings in 2021

Areal Flood Warning 9, NWS Springfield, MO

March 12, 2021Laclede County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this areal flood warning at Mar 12, 2021, 1:26 AM CST for Laclede County, Webster County, Wright County, Missouri. It was in force for 34 hr. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2021, 1:26 AM CST (07:26 UTC)
Expired
Mar 13, 2021, 11:00 AM CST
In force
34 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Laclede County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 6:00 AM CSTHEAVY RAIN 2.044 S Marshfield, MOCOCORAHS STATION MO-WB-5 MARSHFIELD 3.6 S. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Mar 12, 6:00 AM CSTHEAVY RAIN 3.073 N Northview, MOOFF DUTY NWS EMPLOYEE MEASURED 3.07 INCHES OF RAINFALL OVER LAST 24 HOURS.
Mar 12, 6:13 AM CSTFLOOD1 N Northview, MOEXCESSIVE RAINFALL CAUSED THE POMME DE TERRE RIVER TO OVERTOP GREENWOOD ROAD. OBSERVED BY AN OFF DUTY NWS METEOROLOGIST.
Mar 12, 7:00 AM CSTHEAVY RAIN 3.073 Nne Northview, MOCO-OP OBSERVER STATION MRFM7 MARSHFIELD 4 WSW. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Mar 12, 7:30 AM CSTHEAVY RAIN 2.421 Se Marshfield, MOCOCORAHS STATION MO-WB-7 MARSHFIELD 0.9 SE. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Mar 12, 9:31 AM CSTHEAVY RAIN 4.591 Sw Marshfield, MOMESONET STATION FW8938 MARSHFIELD. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Mar 12, 9:35 AM CSTHEAVY RAIN 4.133 Nne Northview, MOMESONET STATION CW2303 4 WSW MARSHFIELD. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
Mar 12, 9:45 AM CSTFLOOD2 Ssw Competition, MOHIGHWAY Z IS CLOSED DUE TO FLOODING AT ELK CREEK.
Mar 12, 2:20 PM CSTFLOOD3 Ese Morgan, MOHIGHWAY J IS CLOSED DUE TO FLOODING AT THE OSAGE FORK LOW WATER CROSSING.
Mar 12, 4:00 PM CSTFLOOD4 Ne Twin Bridges, MOHIGHWAY B IS CLOSED DUE TO FLOODING OVER THE ROADWAY AT THE NORTH COBB CREEK LOW WATER CROSSING.
Mar 12, 4:00 PM CSTHEAVY RAIN 3.88Niangua, MOCORRECTS PREVIOUS HEAVY RAIN REPORT FROM NIANGUA. RAINFALL ACCUMULATION THROUGH 4 PM.
Mar 12, 4:00 PM CSTHEAVY RAIN 3.88Niangua, MORAINFALL ACCUMULATION THROUGH 4 PM.
Mar 13, 6:43 AM CSTHEAVY RAIN 5.22Niangua, MOCORRECTS PREVIOUS HEAVY RAIN REPORT FROM NIANGUA. EVENT TOTAL SO FAR.
Mar 13, 6:43 AM CSTHEAVY RAIN 5.22Niangua, MOEVENT TOTAL SO FAR.
Mar 13, 7:00 AM CSTHEAVY RAIN 5.254 Se Marshfield, MOEVENT TOTAL SO FAR.
Mar 13, 7:00 AM CSTHEAVY RAIN 5.621 Se Marshfield, MOEVENT TOTAL SO FAR.
Mar 13, 7:00 AM CSTHEAVY RAIN 6.693 Nne Northview, MOCORRECTS PREVIOUS HEAVY RAIN REPORT FROM 3 NNE NORTHVIEW. EVENT TOTAL SO FAR.
Mar 13, 7:00 AM CSTHEAVY RAIN 6.693 Nne Northview, MOEVENT TOTAL SO FAR.
Mar 13, 8:51 AM CSTFLOOD6 E Elkland, MOSTATE HIGHWAY Y IS CLOSED DUE TO FLOODING OF THE NIANGUA RIVER.
Mar 13, 10:13 AM CSTFLOOD3 E Elkland, MOSTATE HIGHWAY W IS CLOSED DUE TO FLOODING AT GIVINS BRANCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

198 
WGUS43 KSGF 120726
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
126 AM CST Fri Mar 12 2021

MOC105-225-229-121930-
/O.NEW.KSGF.FA.W.0009.210312T0726Z-210312T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
126 AM CST Fri Mar 12 2021

The National Weather Service in Springfield has issued a

* Flood Warning for...
  Southern Laclede County in southwestern Missouri...
  Northern Webster County in southwestern Missouri...
  Northern Wright County in southwestern Missouri...

* Until 130 PM CST Friday.

* At 126 AM CST, Doppler radar indicated heavy rain due to 
  thunderstorms. Flooding is ongoing or expected to begin shortly in 
  the warned area. Between 1 and 3 inches of rain have fallen.

* Some locations that will experience flooding include...
  Western Fort Leonard Wood, Marshfield, Conway, Niangua, Morgan, 
  Phillipsburg, Twin Bridges and Grovespring.

This includes the following low water crossings...
  Route M at Parks Creek near Grovespring, Ripley Road at Cobb Creek 
  southeast of Lebanon, Route J at Osage Fork 2 miles east of 
  Morgan, Route B at Cobb Creek 8 miles southeast of Lebanon, Route 
  O at Cobb Creek 5 miles northwest of Competition, Route Z at Elk 
  Creek, and Route ZZ at The Myers Branch near Rader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3757 9277 3767 9256 3772 9241 3771 9241
      3765 9225 3744 9225 3736 9259 3726 9298
      3727 9308 3741 9307 3748 9297 3748 9285

$$

DC
6 follow-up statements
068 
WGUS43 KSGF 121737
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1137 AM CST Fri Mar 12 2021

MOC105-225-229-122130-
/O.EXT.KSGF.FA.W.0009.000000T0000Z-210312T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
1137 AM CST Fri Mar 12 2021

The National Weather Service in Springfield has extended the

* Flood Warning for...
  Southern Laclede County in southwestern Missouri...
  Northern Webster County in southwestern Missouri...
  Northern Wright County in southwestern Missouri...

* Until 330 PM CST.

* At 1137 AM CST, Doppler radar and automated rain gauges indicated 
  heavy rain due to thunderstorms. Flooding is already occurring in 
  the warned area. Between 2 and 4 inches of rain have fallen.

* Some locations that will experience flooding include...
  Western Fort Leonard Wood, Marshfield, Conway, Niangua, Morgan, 
  Phillipsburg, Twin Bridges and Grovespring.

This includes the following low water crossings...
  Route M at Parks Creek near Grovespring, Nexus Drive east of 
  Phillipsburg, Ripley Road at Cobb Creek southeast of Lebanon, 
  Route J at Parks Creek 2 miles east of Morgan, Route B at Cobb 
  Creek 8 miles southeast of Lebanon, Route O at Cobb Creek 5 miles 
  northwest of Competition and Route ZZ at The Myers Branch near 
  Rader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3757 9277 3767 9256 3772 9241 3771 9241
      3765 9225 3744 9225 3736 9259 3726 9298
      3727 9308 3741 9307 3748 9297 3748 9285

$$

MMT
758 
WGUS43 KSGF 122122
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
322 PM CST Fri Mar 12 2021

MOC105-225-229-122330-
/O.EXT.KSGF.FA.W.0009.000000T0000Z-210312T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
322 PM CST Fri Mar 12 2021

The National Weather Service in Springfield has extended the

* Flood Warning for...
  Southern Laclede County in southwestern Missouri...
  Northern Webster County in southwestern Missouri...
  Northwestern Wright County in southwestern Missouri...

* Until 530 PM CST.

* At 322 PM CST, Doppler radar and automated rain gauges indicated 
  that between 2 and 4 inches of rain have fallen over the warned 
  area since early this morning. Residual flooding continues in low 
  lying areas.

* Some locations that will experience flooding include...
  Marshfield, Conway, Niangua, Morgan, Phillipsburg, Twin Bridges, 
  Rader and Competition.

This includes the following low water crossings...
  Nexus Drive east of Phillipsburg, Ripley Road at Cobb Creek 
  southeast of Lebanon, Route J at Parks Creek 2 miles east of 
  Morgan, Route B at Cobb Creek 8 miles southeast of Lebanon, Route 
  O at Cobb Creek 5 miles northwest of Competition, Route ZZ at The 
  Myers Branch near Rader and Route HH, 3 miles north of Niangua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3757 9277 3767 9256 3766 9246 3756 9231
      3746 9240 3742 9259 3733 9294 3727 9308
      3741 9307 3748 9297 3748 9285

$$

MMT
118 
WGUS43 KSGF 122326
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
526 PM CST Fri Mar 12 2021

MOC105-225-229-130330-
/O.EXT.KSGF.FA.W.0009.000000T0000Z-210313T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
526 PM CST Fri Mar 12 2021

The National Weather Service in Springfield has extended the

* Flood Warning for...
  Southern Laclede County in southwestern Missouri...
  Northern Webster County in southwestern Missouri...
  Northwestern Wright County in southwestern Missouri...

* Until 930 PM CST.

* At 526 PM CST, The Department of Transportation reported several 
  low water crossings with ongoing flooding from previous heavy rain 
  in the warned area, including Highway B at North Cobb Creek and 
  Highway J at the Osage Fork in Laclede County. Between 2 and 4.5 
  inches of rain have fallen since early this morning. Residual 
  flooding continues in low lying areas.

* Some locations that will experience flooding include...
  Marshfield, Conway, Niangua, Morgan, Phillipsburg, Twin Bridges, 
  Rader and Competition.

This includes the following low water crossings...
  Nexus Drive east of Phillipsburg, Ripley Road at Cobb Creek 
  southeast of Lebanon, Route J at Parks Creek 2 miles east of 
  Morgan, Route B at Cobb Creek 8 miles southeast of Lebanon, Route 
  O at Cobb Creek 5 miles northwest of Competition, Route ZZ at The 
  Myers Branch near Rader and Route HH, 3 miles north of Niangua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3757 9277 3767 9256 3766 9246 3756 9231
      3746 9240 3742 9259 3733 9294 3727 9308
      3741 9307 3748 9297 3748 9285

$$

Rothstein
082 
WGUS43 KSGF 130313
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
913 PM CST Fri Mar 12 2021

MOC105-225-229-131500-
/O.EXT.KSGF.FA.W.0009.000000T0000Z-210313T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
913 PM CST Fri Mar 12 2021

The National Weather Service in Springfield has extended the

* Flood Warning for...
  Southern Laclede County in southwestern Missouri...
  Northern Webster County in southwestern Missouri...
  Northwestern Wright County in southwestern Missouri...

* Until 900 AM CST Saturday.

* At 913 PM CST, Doppler radar and automated rain gauges indicated 
  heavy rain due to recent showers and thunderstorms. Flooding is 
  already occurring in the warned area. Between 2 and 5 inches of 
  rain have fallen over the past two days. Additional rainfall is 
  expected tonight and Saturday with around two inches possible.

* Some locations that will experience flooding include...
  Marshfield, Conway, Niangua, Morgan, Phillipsburg, Twin Bridges, 
  Rader and Competition.

An increasing number of low water crossings are expected to become 
flooded. If traveling, be prepared to find alternate routes to avoid 
driving into flood waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3757 9277 3767 9256 3766 9246 3756 9231
      3746 9240 3742 9259 3733 9294 3727 9308
      3741 9307 3748 9297 3748 9285

$$

DSA
018 
WGUS83 KSGF 131227
FLSSGF

Flood Statement
National Weather Service Springfield MO
627 AM CST Sat Mar 13 2021

MOC105-225-229-131500-
/O.CON.KSGF.FA.W.0009.000000T0000Z-210313T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
627 AM CST Sat Mar 13 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR 
SOUTHERN LACLEDE, NORTHERN WEBSTER AND NORTHWESTERN WRIGHT 
COUNTIES...

At 627 AM CST, Doppler radar and automated rain gauges indicated 
light to moderate rain continuing across the warned area. Between 3 
and 5 inches of rain have fallen. This rain is expected to dissipate 
later today.

Some locations that will experience flooding include...
  Marshfield, Conway, Niangua, Morgan, Phillipsburg, Twin Bridges, 
  Rader and Competition.

This includes the following low water crossings...
  Ripley Road at Cobb Creek southeast of Lebanon, Route J at Osage 
  Fork 2 miles east of Morgan, Route B at Cobb Creek 8 miles 
  southeast of Lebanon, Route O at Cobb Creek 5 miles northwest of 
  Competition, Route ZZ at The Myers Branch near Rader and Route HH, 
  3 miles north of Niangua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3757 9277 3767 9256 3766 9246 3756 9231
      3746 9240 3742 9259 3733 9294 3727 9308
      3741 9307 3748 9297 3748 9285

$$

DC
556 
WGUS43 KSGF 131455 RRB
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
855 AM CST Sat Mar 13 2021

MOC105-225-229-131700-
/O.EXT.KSGF.FA.W.0009.000000T0000Z-210313T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laclede MO-Webster MO-Wright MO-
855 AM CST Sat Mar 13 2021

The National Weather Service in Springfield has extended the

* Flood Warning for...
  Southern Laclede County in southwestern Missouri...
  Northern Webster County in southwestern Missouri...
  Northwestern Wright County in southwestern Missouri...

* Until 1100 AM CST.

* At 855 AM CST, Doppler radar and automated rain gauges indicated 
  that between 2 and 3 inches of rain have fallen since last night 
  and over three inches has fallen over the past two days. Flooding 
  is ongoing.

* Some locations that will experience flooding include...
  Marshfield, Conway, Niangua, Morgan, Phillipsburg, Twin Bridges, 
  Rader and Competition.

This includes the following low water crossings...
  Nexus Drive east of Phillipsburg, Ripley Road at Cobb Creek 
  southeast of Lebanon, Route J at Parks Creek 2 miles east of 
  Morgan, Route B at Cobb Creek 8 miles southeast of Lebanon, Route 
  O at Cobb Creek 5 miles northwest of Competition, Route ZZ at The 
  Myers Branch near Rader and Route HH, 3 miles north of Niangua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3757 9277 3767 9256 3766 9246 3756 9231
      3746 9240 3742 9259 3733 9294 3727 9308
      3741 9307 3748 9297 3748 9285

$$

MMT

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 11, 11:22 PM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 11, 11:22 PM CST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1122 PM CST Thu Mar 11 2021

...Updated for 06Z Aviation Discussion...

.SHORT TERM...(This evening through Friday)
Issued at 228 PM CST Thu Mar 11 2021

Showers and thunderstorms have continue north of a frontal
boundary today over the forecast area. This front has pushed into
southern MO from around a Cassville to Salem line. Temperatures
were in the upper 60s to around 70 degrees south of the front and
in the mid 40s north of the front in the rain cooled, cloudy air
mass. There is some surface based instability south of the front,
however not much is occurring south of the front. Some elevated
instability was north of the front and has led to some small hail
production for many of the better updrafts so far today. PW values
were ranging from around 0.75 in the northwest CWA to 1.33" in the
southeast, well above climatological norms for this time of year.
We have had reports of 1 to over 2 inches of rain so far today
with some locations which have had several rounds of heavy rain.

Lingering showers/storms will persist this evening with the front
attaining a more west to east orientation tonight over far
southern MO. An uptick in convection will be possible with some
increase in the low level jet atop the surface front tonight.

The main surge in moisture and qpf will likely begin late tonight
west of the area and spread into the area on Friday north of the
frontal boundary. Convection will likely continue through the
day, with a potential break in coverage late in the day.

Cloud cover and rain will keep temperatures in the mid 50s in the
north tomorrow and in the upper 50s to around 60 in the south.

Rain amounts through Friday will generally range from 1 to 2
inches over the area.

.LONG TERM...(Friday Night through Thursday)
Issued at 228 PM CST Thu Mar 11 2021

Another round of heavy rain is expected to begin Friday night and
continue into Saturday afternoon. Another inch to inch and a
quarter of precipitation will be possible from Friday night into
Saturday evening. Most of the instability will remain south of the
area during this time frame and we are not expecting any wide
spread severe storms at this time.

The strong low pressure system to the west will become vertically
stacked late Saturday into Saturday night and there will likely be
a time period on Saturday night into Sunday morning where the rain
should stop for a brief period. A cold front well out ahead of the
stacked low will begin to push through the area on Sunday and we
could see a squall line develop with this front. If enough
instability can develop ahead of the front, then some severe
storms will be possible during the afternoon and evening. In
addition, another inch to inch and a half of rain will be
possible.

All in all, we are expected another 3.5" to 5" of rain with
isolated higher amounts possible. This will likely cause some
flooding to occur, especially in low lying areas and near rivers,
creeks and streams throughout the region. A flood watch currently
goes through Saturday, but may need to be extended.

Additional lighter showers will be possible on Monday as the
stacked low moves across the region.

Uncertainty exists in the later periods of the long term with some
significant model differences, so confidence in additional QFP
from mid to late next week is pretty low at this time.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1122 PM CST Thu Mar 11 2021

Late this evening, showers and isolated thunderstorms continued
to track across portions of southern Missouri. Ceilings have
generally risen into the MVFR category along the Plateau, with IFR
confined to along the Arkansas border. Short term models continue
to indicate ceilings lowering back into the IFR category at KJLN
and KSGF overnight with the showers continuing. There likely will
be some breaks in the rain Friday, but rather difficult to discern
when these would occur and thus carried showers through the TAF
period. IFR ceilings looks to be a good bet for much of Friday and
Friday evening as well.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Saturday afternoon for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flood Watch through Saturday afternoon for KSZ073-097-101.

&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Raberding
Hazardous weather outlook, Mar 11, 8:17 PM CST, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
817 PM CST Thu Mar 11 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130230-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
817 PM CST Thu Mar 11 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited flooding risk.
  Limited lightning risk.

DISCUSSION...

  Showers and thunderstorms will continue across the region
  overnight tonight. A few stronger storms may produce some hail
  to the size of quarters, mainly over far southwest Missouri and
  portions of southeast Kansas. Most of the storms will remain sub-
  severe.

  Heavy rain will accompany the storms and the rain will move
  across the same locations. This may cause some flooding to occur
  in low lying areas. A flood watch is in effect through Saturday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

  Showers and storms will continue to develop along and north of
  a stationary front. Heavy rain and the potential of flooding
  will be the primary risks. Several surges of heavy rain are
  expected through Sunday, when the main front will move through.

  Several inches of rain is expected across the region and will
  likely cause flooding to occur, especially in low lying areas
  and near rivers, creeks and streams.

  Severe storms may be possible on Sunday if enough instability
  can develop as a strong cold front moves through.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 1:32 AM CSTAreal Flood WarningSGFDent, Phelps, Pulaski, Texas14 hr
Mar 12, 9:18 AM CSTAreal Flood WarningSGFGreene12 hr
Mar 12, 9:31 AM CSTRiver Flood WarningSGFShannon47 hr
Mar 12, 12:21 PM CSTAreal Flood WarningSGFBenton, Cedar, Hickory, St. Clair, Vernon12 hr
Mar 12, 3:05 PM CSTAreal Flood WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Morgan and 2 more18 hr
Mar 12, 3:06 PM CSTDense Fog AdvisorySGFBarry, Howell, McDonald, Newton, Oregon, Ozark and 2 more5 hr

Nearby

Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.